MathSciNet Relay Station
MathSciNet bibliographic data
MR1461808 62-02 (62A10 62F99 62M99)
Heyde, Christopher C. Quasi-likelihood and its application. A general approach to optimal parameter estimation. Springer Series in Statistics. Springer-Verlag, New York, 1997. x+235 pp. ISBN: 0-387-98225-6
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement